# SDR CALA2016040400211

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 44,865 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 17522
- Condition: Discharged
- Location: Caiun
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST ON 2 SERVICE CHECK HAS DOOR 2R, OVER DOOR LIGHT SLIDE LIGHT & EXTERIOR LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER & BATTERY PACK M1672 IAW WDM 33-51-14.  LIGHT OPERATIONS CHECKED NORMAL DURING TEST.
